# SDR SWIA201541185

- Difficulty date: April 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 18,236 hours, 10,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME BS 320 CORRODED.    R & R THE DOOR FRAME IAW DWG AND SRM.
